# SDR FDEA201911268087

- Difficulty date: November 8, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA0045
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT: APPROX STA 1741 , CENTERLINE CARGO STOP. UNDER THE CARGO   STOP THE FLOOR BEAM IS CRACKED.(UNDERSIDE OF STOP) REMOVED DAMAGED FLOOR BEAM IN CTR CARGO AT STA 1741. INSTALLED NEW FLOOR BEAM   SECTION AND REPAIR PARTS PER SRM 51-31-01-0G.
